×

zbMATH — the first resource for mathematics

Comportement asymptotique des fonctions entières de type exponentiel dans \(C^n\) et bornees dans le domaine réel. (French) Zbl 0254.32007

MSC:
32A15 Entire functions of several complex variables
46F10 Operations with distributions and generalized functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] {\scA. Beurling}, Séminaires de l’Institute for Advanced Study à Princeton.
[2] {\scA. Beurling et P. Malliavin}, On zéros of functions of exponential type, (non publié). · Zbl 0171.11901
[3] Beurling, A.; Malliavin, P., On Fourier transform of measures with compact support, Acta math., 107, 291-309, (1962) · Zbl 0127.32601
[4] Boas, R., Entire functions, (1954), Academic Press New York · Zbl 0058.30201
[5] Cartwright, M.L., On integral functions of integral order, (), 209-224 · Zbl 0003.21102
[6] Heins, M., On the phragmeen-Lindelöf principle, trans, Amer. math. soc., 60, 238-244, (1946) · Zbl 0060.22106
[7] Hörmander, L., L2 estimates and existence theorems for the \(∂\) operator, Acta math., 113, 89-152, (1965) · Zbl 0158.11002
[8] Hörmander, L., Complex analysis in several complex variables, (1966), Van Nostrand Princeton, N. J · Zbl 0138.06203
[9] {\scL. Hörmander}, communication personnelle.
[10] Hörmander, L., Supports and singular supports of convolution, Acta math., 110, 279-302, (1963) · Zbl 0188.19406
[11] Lelong-Ferrand, J., Étude au voisinage de la frontière des fonctions sur harmoniques positives dans un demi-espace, Ann. sci. école norm. sup., 66, 125-159, (1949) · Zbl 0033.37301
[12] Lelong, P., Fonctions entières de type exponential dans ^{n}, Ann. inst. Fourier (Grenoble), 16, 269-318, (1966) · Zbl 0166.33602
[13] Lelong, P., Fonctionnelles analytiques et fonctions entière (n variables), () · Zbl 0194.38801
[14] Malliavin, P., Cours de 3^{e} cycle à l’institut Henri Poincaré, (1968-1969)
[15] Vauthier, J., Comportement asymptotique des transformés de Fourier de distributions à support compact, Compts-rendus de l’académie des sciences, tome 270, 854-856, (1970), série A · Zbl 0192.49203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.